# SDR CALA2018012600340

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 18,547 hours, 6,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOPERATIVE AT 26C.  REPLACED THE BULBS AND LENS, LIGHT OPS CHECKED NORMAL.
